# SDR IPXA2017012713320

- Difficulty date: January 12, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ABA867825
- Condition: Cracked
- Location: Bs 430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AVIONICS BAY BILGE FRAME SUPPORT ANGLE AT  BS 430 LBL 2 IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT ANGLE IAW DWG ABA8678, AND SRM 51-35-01.
